# SDR JJBA20251014045

- Difficulty date: September 24, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 42,842 hours, 30,814 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Damaged
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO AIRCRAFT SKIN AT FORWARD LEADING EDGE 2ND FROM IB HINGE POINT ON LH ELEVATOR. REPAIRED SKIN DAMAGE AT FWD LEADING EDGE 2ND CUTOUT FROM INBD HINGE POING ON LH ELEVATOR BY CUTTING OUT DAMAGED SKIN AND INSTALLING A REINFORCING DOUBLER.
